# SDR MWEA060040

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N925ME
- Make and model: Boeing 717-200
- Aircraft serial: 55191
- Aircraft time: 938 hours, 522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 5910091509
- Condition: Bird Strike
- Location: Forward
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON RADOME.  REMOVED AND REPLACED RADOME.
